# SDR ASOA2012101802379

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 34,653 hours, 31,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STICKS AND IS REPORTED TO BE DIFFICULT TO OPEN AND CLOSE.   LUBRICATED PAX DOOR IAW AMM 52-10-00.  OPS CHECKED GOOD,  REF 12-20-52.
